# SDR UIEA2020060601218

- Difficulty date: June 6, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,137 hours, 19,408 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START. TRANSFERRED TO MDDR 129335, MEL 49-11-01B, CAT "B", DD: 09JUN20, PLACARD INSTALLED. ETOPS 120 ONLY. RESET ECU. OPS CKS GOOD. CLOSED MDDR 129335.
